MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL SAFARI2; WIRE, GUIDE, CATHETER
Model Number H74939406XS0
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Other
Event or Problem Description
Elderly male with history of cad (coronary artery disease) and severe aortic stenosis.Procedure: tavr (transcatheter aortic valve replacement).During the procedure, the safari wire got stuck in the delivery system.The entire system was removed with wire, intact- inside.A new system and wire was used successfully without issues.No known harm to patient.Manufacturer response for prosthesis, mitral valve, percutaneously delivered, sapien 3 ultra system (per site reporter).Will obtain.Manufacturer response for wire, guide, catheter, safari2 (per site reporter).Will obtain.

Brand Name
SAFARI2
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
MDR Report Key17170970
Report Number17170970
Device Sequence Number20481389
Product Code DQX
UDI-Device Identifier08714729887621
UDI-Public(01)08714729887621(17)251024(10)7376207
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/08/2023
Report Date (Section F) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberH74939406XS0
Device Lot Number7376207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight98 KG
Date Report Sent to FDA06/08/2023